# SDR ASOA201201736

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 19,872 hours, 13,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL ANGLE AT PAX DOOR IS CORRODED AROUND NUTPLATES ON INBD AND OTBD SIDES.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   FOUND IT TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01 AND 51-21-06-001-001-A01.  REMOVED  ANGLE ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED SERVICEABLE PART IAW SRM TASKS 51-42-06-001-001 & 51-42-21-001-001-A01.
